Trad England Posted July 28, 2022 Share Posted July 28, 2022 Hello all, Been on Zoloft for about 15 years. Twice in the last five years tried to stop. I slowly reduced dose and each time it took months to get to zero. Each time I experienced the zaps and other side effects. The first time I got to the point of crying at Ford TV commercials, which actually, I never did in the past, even before going on Zoloft. The second time I hit a severe depression, which again, I never experienced before. During each time period there was a lot of stress going on in my life too. So, here I am today, July 2022. I have reduced Zoloft from 200 to 150 and then to 100 a day. Feel fine. No zaps, no depression. I am also in a peaceful time of my life. Yet, I am pretty scared to try to go down further. I don't want to experience those side effects. So, my question is, has anyone figured out how to go off Zoloft to avoid those? Taking supplements vitamins, different diet or what? Or, does anyone know how long it takes to get through these withdrawal symptoms? Thanks in advance! Trad 1 Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now